×

zbMATH — the first resource for mathematics

Halbbeschränkte partielle Differentialoperatoren zweiter Ordnung vom elliptischen Typus. (German) Zbl 0142.37701

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Browder, F. E.: (a) The Dirichlet problem for linear elliptic equations of arbitrary even order with variable coefficients. Proc. Nat. Acad. Sci. USA38, 230-235 (1952) · Zbl 0046.32302 · doi:10.1073/pnas.38.3.230
[2] (b) Assumption of boundary values and the Green’s function in the Dirichlet problem for the general elliptic equation. Proc. Nat. Acad. Sci. USA39, 179-184 (1953). · Zbl 0050.09701 · doi:10.1073/pnas.39.3.179
[3] Browder, F. E.: Strongly elliptic systems of differential equations. Ann. Math. Studies No. 33, Princeton 1954. · Zbl 0057.32901
[4] Browder, F. E.: On the regularity properties of solutions of elliptic differential equations. Comm. Pure Appl. Math.9, 351-361 (1956). · Zbl 0070.09601 · doi:10.1002/cpa.3160090307
[5] Friedrichs, K.: Spektraltheorie halbbeschränkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren. Math. Ann.109, 465-487 und 685-713 (1934);110, 777-779 (1935). · Zbl 0008.39203 · doi:10.1007/BF01449150
[6] Friedrichs, K.: On the differentiability of the solutions of linear elliptic differential equations. Comm. Pure Appl. Math.6, 299-326 (1953). · Zbl 0051.32703 · doi:10.1002/cpa.3160060301
[7] Gårding, L.: On a Lemma byH. Weyl. Kungl. Fysiograf. Sällsk. Lund Förhandl.20, 250-253 (1950). · Zbl 0040.34601
[8] Heinz, E.: Beiträge zur Störungstheorie der Spektralzerlegung. Math. Ann.123, 415-438 (1951). · Zbl 0043.32603 · doi:10.1007/BF02054965
[9] Hopf, E.: Über den funktionalen, insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung. Math. Z.34, 194-233 (1932). · Zbl 0002.34003 · doi:10.1007/BF01180586
[10] John, F.: Derivatives of continuous weak solutions of linear elliptic equations. Comm. Pure Appl. Math.6, 327-335 (1953); siehe auch: Ann. Math. Studies No. 33, Princeton 1954. · Zbl 0051.32801 · doi:10.1002/cpa.3160060302
[11] Kato, T.: Fundamental properties of Hamiltonian operators of Schrödinger type. Trans. Amer. Math. Soc.70, 196-211 (1951). · Zbl 0044.42701
[12] Kodaira, K.: Über die Rand- und Eigenwertprobleme der linearen elliptischen Differentialgleichungen zweiter Ordnung. Proc. Im. Acad. Tokyo20, 262-268 (1944). · Zbl 0061.22505 · doi:10.3792/pia/1195572996
[13] Lax, P. D.: On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations. Comm. Pure Appl. Math.8, 615-633 (1955). · Zbl 0067.07502 · doi:10.1002/cpa.3160080411
[14] Nagy, B. v. Sz.: Spektraldarstellung linearer Transformationen des Hilbertschen Raumes. Erg. Math.5, 414-496 (1942). · JFM 68.0241.01
[15] Nirenberg, L.: On nonlinear elliptic partial differential equations and Hölder continuity. Comm. Pure Appl. Math.6, 103-156 (1953). · Zbl 0050.09801 · doi:10.1002/cpa.3160060105
[16] Nirenberg, L.: Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math.8, 648-674 (1955). · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[17] Nirenberg, L.: Estimates and existence of solutions of elliptic equations. Comm. Pure Appl. Math.9, 509-530 (1956). · Zbl 0070.32301 · doi:10.1002/cpa.3160090322
[18] Rellich, F.: Darstellung der Eigenwerte von ?u+?u=0 durch ein Randintegral. Math. Z.46, 635-636 (1940). · JFM 66.0460.01 · doi:10.1007/BF01181459
[19] Rellich, F.: Über das asymptotische Verhalten der Lösungen von ?u+?u=0 in unendlichen Gebieten. Jber. Dtsch. Math.-Verein53, 57-65 (1943). · Zbl 0028.16401
[20] Rellich, F.: Halbbeschränkte gewöhnliche Differentialoperatoren zweiter Ordnung. Math. Ann.122, 343-368 (1951). · Zbl 0044.31201 · doi:10.1007/BF01342848
[21] Rellich, F.: New results in the perturbation theory of eigenvalue problems. Proc. Symp. Held 1951 in Los Angelos (Calif.). Nat. Bureau of Standards, Appl. Math. Ser. No.29, 95-99 (1953). · Zbl 0053.08801
[22] Rellich, F.: Eigenwerttheorie partieller Differentialgleichungen. Vorlesung, Göttingen, Wintersem. 1952/53.
[23] Rellich, F.: Halbbeschränkte Differentialoperatoren höherer Ordnung. Proc. Internat. Congress of Mathematicians 1954, Bd. 3, S. 243-250, Amsterdam. · Zbl 0074.06703
[24] Schwartz, L.: Théorie des distributions, Bd. 2, S. 47. Paris 1951. · Zbl 0042.11405
[25] Sobolev, S.: (a) Sur quelques évaluations concernant les familles des fonctions ayant des dérivées à carré intégrable. C. r. Acad. Sci. SSSR, N.S.L.1936, 279-282. · JFM 62.0266.01
[26] (b) On a theorem of functional analysis. Mat. Sbornik N.S.4, 471-497 (1938).
[27] Stummel, F.: Singuläre elliptische Differentialoperatoren in Hilbertschen Räumen. Math. Ann.132, 150-176 (1956). · Zbl 0070.34603 · doi:10.1007/BF01452327
[28] Weyl, H.: The method of orthogonal projection in potential theory. Duke Math. J.7, 411-444 (1940). · Zbl 0026.02001 · doi:10.1215/S0012-7094-40-00725-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.